Alert archive / New Hampshire / Special Weather Statements in 2012

Special Weather Statement, NWS Gray, ME

July 1, 2012Grafton County, New Hampshire

NWS Gray, ME issued this special weather statement at Jul 1, 2012, 4:16 PM EDT for Grafton County, New Hampshire. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 1, 2012, 4:16 PM EDT (20:16 UTC)
Expired
Jul 1, 2012, 5:00 PM EDT
In force
44 min
Issued by
NWS Gray, ME

County Grafton County, NH

The radar

The Burlington radar (KCXX), 118 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.3 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2012-07-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2012-07-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1458 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

714 
WWUS81 KGYX 012016
SPSGYX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
416 PM EDT SUN JUL 1 2012

NHZ003-005-012100-
NORTHERN GRAFTON-SOUTHERN GRAFTON-
416 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 500 PM
EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LYME...OR ABOUT 12 MILES
NORTH OF WHITE RIVER JUNCTION...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HANOVER...LYME...
CANAAN...ORANGE...DORCHESTER...WELLINGTON STATE PARK...CARDIGAN
MOUNTAIN STATE PARK...ALEXANDRIA...RUMNEY AND HEBRON THROUGH 500 PM
EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4377 7221 4383 7219 4386 7220 4390 7216
      4384 7171 4360 7175 4365 7216 4371 7231

$$

MARINE

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this special weather statement went out at Jul 1, 3:11 PM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 1, 3:11 PM EDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
311 PM EDT SUN JUL 1 2012

.SYNOPSIS...
A COLD FRONT WILL EXIT THE COAST TONIGHT. ANOTHER WEAK COLD FRONT
WILL CROSS THE REGION LATE MONDAY AND MONDAY NIGHT ACCOMPANIED BY
SCATTERED SHOWERS AND THUNDERSTORMS. WEAK HIGH PRESSURE BRINGS
FAIR WEATHER TUESDAY. A COLD FRONT WILL BRING A CHANCE OF SHOWERS
AND THUNDERSTORMS FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AND
INTO WEDNESDAY NIGHT. HIGH PRESSURE RETURNS THURSDAY AND FRIDAY
WITH FAIR BUT VERY WARM WEATHER. ANOTHER COLD FRONT BRINGS THE
CHANCE OF SHOWERS AND THUNDERSTORMS OVER THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SURFACE COLD FRONT CONTINUES TO DROP SOUTH AND EAST ACROSS THE
FORECAST AREA AS OF 18Z. THE SLOW MOVING FRONT...AS WELL AS
SEVERAL OTHER WEAK BOUNDARIES...COMBINED WITH DAYTIME HEATING AND CAPES
ABOVE 1500...WILL MAINTAIN THE SCATTERED SHOWERS AND LOCALLY STRONG
THUNDERSTORMS INTO THE EVENING HOURS. ACTIVITY SHOULD END OVERNIGHT
WITH PARTLY CLOUDY SKIES AND PATCHY FOG.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
UPPER TROUGH...DAYTIME HEATING...AND APPROACHING WEAK COLD
FRONT/SURFACE TROUGH WILL SET THE STAGE FOR ANOTHER ROUND OF
SCATTERED CONVECTION ON MONDAY. COOLER H8 TEMPERATURES WILL
TRANSLATE INTO MAX TEMPERATURES SEVERAL DEGREES COOLER THEN TODAY.

CONVECTION SHOULD END QUICKLY MONDAY EVENING WITH LOSS OF HEATING
WITH PARTLY CLOUDY SKIES AND PATCHY FOG FORMING ONCE AGAIN.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
UPR LVL AND SFC RIDGE BRING FAIR WX TUESDAY. AN UPR LVL TROF AND SFC
FNT MOVE E FROM THE GREAT LAKES REGION TUESDAY NGT WITH INCREASING
CLOUDS AND ISOLD TO SCT SHRA/TSTMS MOVING IN FROM W TO E. THE UPR
LVL AND SFC SYSTEMS MOVE ACROSS THE REGION WEDNESDAY AND SLOWLY OFF
TO THE E WEDNESDAY NGT WITH SCT SHRA/TSTMS ACROSS THE FCST AREA...
THOUGH THERE COULD BE HIGHER CHC OF PRCP ACROSS THE N/MT ZONES.

UPR LVL AND SFC RIDGE BUILD IN FOR THURSDAY THRU FRIDAY AS H8 TEMPS
WARM. THIS WILL GIVE US FAIR WX WITH WARM TEMPS THURSDAY AND TEMPS
WARMING MORE ON FRIDAY...CLOSE TO 90 OVER SRN AREAS. ANOTHER UPR LVL
TROF AND SFC FNT MOVES IN FOR THE WEEKEND BRINGING A CHC OF
SHRA/TSTMS.

GENERALLY USED GFS40...HPC QPF AND BLEND OF MAV/MET MOS FOR TUESDAY
AND TUESDAY NGT. FOR REST OF THE LONG TERM FCST USED GMOS...EXCEPT
USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR MAX AND MIN TEMPS.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
SHORT TERM /THROUGH MONDAY NIGHT/...SCT MVFR THROUGH THIS EVENING
IN SHOWERS AND THUNDERSTORMS. PATCHY MVFR LATE TONIGHT IN VALLEY
FOG. SCT MVFR ON MONDAY IN SHOWERS AND THUNDERSTORMS.

LONG TERM /TUESDAY THROUGH FRIDAY/...MVFR/IFR CONDITIONS IN
SHRA/TSTMS LATE TUESDAY NGT THRU WEDNESDAY AND INTO WEDNESDAY NGT.

&&

.MARINE...
SHORT TERM /THROUGH MONDAY NIGHT/...WINDS AND SEAS WILL REMAIN BELOW
SMALL CRAFT CRITERIA.

LONG TERM /TUESDAY THROUGH FRIDAY/...WEAK WX SYSTEMS TO AFFECT
THE FCST AREA WITH A WEAK SFC PRES PATTERN THRU THE LONG TERM
PERIOD WHICH WILL KEEP WINDS AND SEAS BELOW SCA LEVELS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...NONE.

&&

ES/SJC
Hazardous weather outlook, Jul 1, 3:08 PM EDT, 1 hour 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
308 PM EDT SUN JUL 1 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-021915-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
308 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WITH SMALL HAIL, GUSTY WINDS AND BRIEF
HEAVY RAIN ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING.
THERE IS A VERY SLIGHT CHANCE THAT A THUNDERSTORM OR TWO COULD
BECOME SEVERE WITH LARGE HAIL AND/OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-021915-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
308 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS WITH SMALL HAIL, GUSTY WINDS AND BRIEF
HEAVY RAIN ARE POSSIBLE THIS AFTERNOON INTO THIS EVENING.
THERE IS A VERY SLIGHT CHANCE THAT A THUNDERSTORM OR TWO COULD
BECOME SEVERE WITH LARGE HAIL AND/OR DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jul 1, 3:00 PM EDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
300 PM EDT SUN JUL 1 2012

MEZ012-019-020-011930-
ANDROSCOGGIN-INTERIOR CUMBERLAND-SOUTHERN OXFORD-
300 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...OXFORD
COUNTY AND CUMBERLAND COUNTY THROUGH 330 PM EDT...

AT 300 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED 4 MILES NORTHEAST OF
CASCO...OR ABOUT 6 MILES SOUTHWEST OF MECHANIC FALLS...MOVING EAST AT
15 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND CASCO...POLAND...MINOT AND RANGE PONDS STATE PARK THROUGH 330
PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4410 7024 4393 7035 4402 7058 4412 7049

MARINE
Special weather statement, Jul 1, 3:27 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
327 PM EDT SUN JUL 1 2012

MEZ012-019-020-012000-
ANDROSCOGGIN-INTERIOR CUMBERLAND-SOUTHERN OXFORD-
327 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...OXFORD
COUNTY AND CUMBERLAND COUNTY THROUGH 400 PM EDT...

AT 327 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
OTISFIELD TO 3 MILES SOUTHWEST OF NAPLES TO 3 MILES WEST OF HIRAM...
OR ALONG A LINE EXTENDING FROM 5 MILES SOUTH OF SOUTH PARIS TO 3
MILES SOUTHWEST OF NAPLES TO 12 MILES SOUTHEAST OF FRYEBURG...MOVING
SOUTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT
AREAS IN AND AROUND OTISFIELD...NORWAY...DENMARK...BRIDGTON...
NAPLES...HIRAM...OXFORD...SEBAGO LAKE STATE PARK...WEST BALDWIN AND
CASCO THROUGH 400 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4380 7074 4390 7098 4400 7077 4423 7056
      4416 7029 4389 7048 4380 7066

MARINE
Special weather statement, Jul 1, 3:31 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
331 PM EDT SUN JUL 1 2012

MEZ019-020-024>026-012015-
ANDROSCOGGIN-COASTAL CUMBERLAND-INTERIOR
CUMBERLAND-LINCOLN-SAGADAHOC-
331 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...SAGADAHOC
COUNTY...LINCOLN COUNTY AND CUMBERLAND COUNTY THROUGH 415 PM EDT...

AT 332 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED ALONG A LINE EXTENDING FROM 2 MILES
NORTHEAST OF LISBON TO 2 MILES WEST OF NEW GLOUCESTER...OR ALONG A
LINE EXTENDING FROM 8 MILES SOUTHEAST OF LEWISTON TO 10 MILES
SOUTHWEST OF AUBURN...MOVING EAST AT 25 MPH. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND LISBON...NEW GLOUCESTER...BOWDOIN...
DURHAM...LISBON FALLS...BOWDOINHAM...TOPSHAM AND BRUNSWICK THROUGH
415 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4405 6962 4390 6997 4397 7040 4409 7006

MARINE
Special weather statement, Jul 1, 3:52 PM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
352 PM EDT SUN JUL 1 2012

NHZ006-012030-
SOUTHERN CARROLL-
352 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT CARROLL COUNTY THROUGH 430 PM
EDT...

AT 352 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES SOUTH OF MOULTONBOROUGH...MOVING
SOUTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL AFFECT AREAS IN
AND AROUND SANDWICH...MOULTONBOROUGH...MELVIN VILLAGE...MIRROR
LAKE...TUFTONBORO...BRIDGEWATER...WOLFEBORO...OSSIPEE AND WENTWORTH
STATE PARK THROUGH 430 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4366 7106 4355 7121 4371 7146 4383 7141

MARINE
Special weather statement, Jul 1, 4:03 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
403 PM EDT SUN JUL 1 2012

MEZ019-024-012045-
COASTAL CUMBERLAND-INTERIOR CUMBERLAND-
403 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT CUMBERLAND COUNTY THROUGH 445 PM
EDT...

AT 403 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM
3 MILES NORTHEAST OF NORTH WINDHAM TO 3 MILES SOUTHWEST OF NORTH
WINDHAM TO 7 MILES WEST OF SOUTH WINDHAM...OR ALONG A LINE EXTENDING
FROM 3 MILES NORTHEAST OF NORTH WINDHAM TO 3 MILES SOUTHWEST OF NORTH
WINDHAM TO 8 MILES SOUTHWEST OF NORTH WINDHAM...MOVING EAST AT 25
MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND NORTH WINDHAM...GRAY...SOUTH WINDHAM...NORTH YARMOUTH...
CUMBERLAND...WESTBROOK...YARMOUTH...FALMOUTH...WOLFES NECK WOODS
STATE PARK AND PORTLAND THROUGH 445 PM EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY UNTIL THREATENING WEATHER
PASSES.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4378 7063 4390 7041 4381 6991 4374 7006
      4378 7007 4377 7011 4376 7008 4373 7010
      4370 7016 4371 7017 4370 7017 4368 7021
      4371 7019 4371 7021 4367 7023 4363 7031

MARINE
Special weather statement, Jul 1, 4:16 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
416 PM EDT SUN JUL 1 2012

NHZ003-005-012100-
NORTHERN GRAFTON-SOUTHERN GRAFTON-
416 PM EDT SUN JUL 1 2012

...STRONG THUNDERSTORMS WILL IMPACT GRAFTON COUNTY THROUGH 500 PM
EDT...

AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 6 MILES WEST OF LYME...OR ABOUT 12 MILES
NORTH OF WHITE RIVER JUNCTION...MOVING EAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND HANOVER...LYME...
CANAAN...ORANGE...DORCHESTER...WELLINGTON STATE PARK...CARDIGAN
MOUNTAIN STATE PARK...ALEXANDRIA...RUMNEY AND HEBRON THROUGH 500 PM
EDT.

HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 35 TO 45 MPH
CAN BE EXPECTED.

IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.

LAT...LON 4377 7221 4383 7219 4386 7220 4390 7216
      4384 7171 4360 7175 4365 7216 4371 7231

MARINE

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 2:32 PM EDTSpecial Weather StatementGYXLincoln43 min
Jul 1, 2:47 PM EDTSpecial Weather StatementGYXLincoln43 min
Jul 1, 3:00 PM EDTSpecial Weather StatementGYXAndroscoggin30 min
Jul 1, 3:27 PM EDTSpecial Weather StatementGYXCumberland33 min
Jul 1, 3:31 PM EDTSpecial Weather StatementGYXSagadahoc44 min
Jul 1, 4:03 PM EDTSpecial Weather StatementGYXCumberland42 min
Jul 1, 5:04 PM EDTSpecial Weather StatementGYXCumberland26 min
Jul 1, 5:18 PM EDTSpecial Weather StatementGYXCumberland27 min
Jul 1, 6:30 PM EDTSpecial Weather StatementGYXCumberland45 min
Jul 1, 7:11 PM EDTSpecial Weather StatementGYXCumberland34 min
Jul 1, 3:52 PM EDTSpecial Weather StatementGYXCarroll38 min
Jul 1, 5:30 PM EDTSpecial Weather StatementGYXBelknap30 min
Jul 1, 6:04 PM EDTSpecial Weather StatementGYXCarroll26 min

Nearby

Special Weather Statements in New Hampshire, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.